# SDR SWIA2022081666259

- Difficulty date: June 17, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE FWD OF FS.280 BETWEEN LBL12 AND RBL12 HAS CORROSION.      (C-CHECK RO 8/14/2022)    REMOVED AND REPLACED COCKPIT FLOOR SUPPORT ANGLE WITH NEW REF.CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG CC670-33052 REV-G, COMPLIED WITH SKYWEST M-337 FORM AND CARD 51-900-1002-SKY (CL600-2C10).
